MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE PLATING SYSTEM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE PLATING SYSTEM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number LP4.5-SLF40
Medical Device Problem Codes Corroded (1131); Material Discolored (1170)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received and the evaluation is pending.The root cause is unable to be determined at this time.A supplemental report will be provided when the evaluation has been completed.
 
Event or Problem Description
Information was received that upon removal, the plate was noted to have discoloration and corrosion.
 
Additional Manufacturer Narrative
Device evaluation: visual inspection of the returned plate revealed that the distraction rod of the plate had discoloration which confirmed the failure mode.Per the reported failure functional testing was not applicable.The reported failure mode is being investigated for root cause.Device records review: a review of device history records for the returned unit confirmed that it met all the required quality inspections prior to release.
 
Event or Problem Description
No additional information was provided.

Brand Name
PRECICE PLATING SYSTEM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key11888504
Report Number3006179046-2021-00287
Device Sequence Number11842812
Product Code HTT
UDI-Device Identifier00887517021267
UDI-Public887517021267
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K192181
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP4.5-SLF40
Device Lot Number0071412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR